# SDR ABXA030346

- Difficulty date: August 14, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47147
- Aircraft time: 53,341 hours, 42,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 99100649
- Condition: Corroded
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL UPPER AFT CORNER STA. 756, BUTT LINE '0' - BUTT LINE '4', CORROSION ON KEEL ANGLE AND BULGES UNDER RETAINER. REPAIRED AREA IAW REA D953-48136MR. REMOVED PREVIOUS REPAIR FROM AFT UPPER KEEL ANGLE, REPAIRED IAW DC-9 SRM 53-05.
